# SDR FOTR2102212390

- Difficulty date: March 18, 2011
- Submitted: March 18, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 60,908 hours, 42,786 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Nr 11 Spoiler
- Part time: 60,908 hours, 42,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E NR 11 SPOILER UPPER SKIN IS DEBONDED OTBD END.  REMOVED DAMAGED AREA DIM 10" X 6.25" IAW SRM 51-40-20 PARA 7,11,14,15 AND FABRICATED FILLER DIM 10" X 6.25" AND DOUBLER DIM 12" X 8" FROM 7075T6 .025 PO 90010605 IAW SRM 57-50-6 PAGE 14, ITEM 4 AND 51-40-20 PARA 8.  HOT BONDED REPAIR PARTS IAW SRM 51-40-20, PARA 20.  CLEANED SEALED AND FINISHED REPAIR IAW SRM 51-40-20, PARA 22.
